EconPapers    
Economics at your fingertips  
 

On the Positive Definiteness of the Information Matrix Under the Binary and Poisson Mixed Models

Rahul Mukerjee () and Brajendra Sutradhar ()

Annals of the Institute of Statistical Mathematics, 2002, vol. 54, issue 2, 355-366

Keywords: Estimating function; Fisher information matrix; generalised linear mixed model; joint estimates; likelihood estimation; positive definiteness; regression effects; variance component of the random effects (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1022478119885 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:54:y:2002:i:2:p:355-366

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1023/A:1022478119885

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:54:y:2002:i:2:p:355-366